# SDR DALA2024100109581

- Difficulty date: September 29, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 81,679 hours, 32,361 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Inoperative
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 693 AA. AD. IN REFERENCE AMDS 2560-01492-0201 STEP 2: LEAF SPRINGS DO NOT HOLD FITTINGS ON L2 GIRT BAR. CORRECTIVE ACTION: SUMMARY OF NRC 00040: LEAF SPRINGS ON FITTINGS ON L2 GIRT BAR WERE REPLACED BY NEW PER B757 200 SRM 51-40-02-0G AND CMM 25-66- 14.ALSO INSPECTION AND TEST OF THE GIRT BAR L2 DOOR WAS PERFORMED ON REFERENCE 2560-01492-0201 AND TEST. (0582929)
